# SDR REXA201000039

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 12,348 hours, 9,928 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MSG DURING FLIGHT S10 NR 2 WOW SENSOR OUT OF LIMITS.  ADJUSTED AND TESTED WOW NR 2 ON LT O/B LANDING GEAR IAW AMM 32-61-05.  OK FOR SERVICE.
